Top
10
Doctor insights on: Herbal Treatment For Stomach Problems

Share
1

1
Anyone know what is a natural cure for stomach problems and ulcers?

Anyone know what is a natural cure for stomach problems and ulcers?

There is good treatm: Stomach ulcers are often caused by an infection with h. Pylori a bacteria which can be eradicated with a short course of antibiotics and antacids. A gastroenterologist is the best doctor to take care of this probelm. ...Read more

Dr. James Hocker
385 doctors shared insights

Phytotherapy (Definition)

This is ...Read more


2

2
Hi akash(M),age 22.My stomach navel center is unbalanced from last 6 mnths due to which am suffering various stomach problems n weakness.Tips to cure?

Hi akash(M),age 22.My stomach navel center is unbalanced from last 6 mnths due to which am suffering various stomach problems n weakness.Tips to cure?

Time for check up: Without knowing what stomach symptoms you are having for 6 months, but it is long enough time to get better by itself or with OTC meds. You should see a qualified doctor for evaluation of your problem, including your stool exam to rule ou tany ova and parasites that can cause chronic stomach problems you are describing. ...Read more

See 1 more doctor answer
4

4
I have a medical cannabis card for my stomach problems. However nausea is getting worse whenever I smoke pot. isn't that weird?

I have a medical cannabis card for my stomach problems. However nausea is getting worse whenever I smoke pot. 
isn't that weird?

It happens: There are hundreds of toxic chemicals other than the desired one in the smoke of inhaled pot.You are likely reacting to one or more of them,making this a less desirable treatment in your case. ...Read more

5

5
I have stomach problems sometimes. And I found a seemingly long hair in my stool. Is that what it is or could it be something else? I definitely don't

I have stomach problems sometimes. And I found a seemingly long hair in my stool. Is that what it is or could it be something else? I definitely don't

More info needed: A hair in the stool is nonspecific. More information about your symptoms is needed in order to advise you. Consult a physician who will take a thorough history of your symptoms, perform a physical examination and order any appropriate tests in order to make a diagnosis. Referral to a gastroenterologist may be suggested after that assessment. ...Read more

6

6
Is too late for me, I have hep c and severe injuries from a car accident. I had stomach problems so t injected the pills and now I have right side pai?

Is too late for me, I have hep c and severe injuries from a car accident. I had stomach problems so t injected the pills and now I have right side pai?

HEPATITIS C AND INJU: You have to rephrase the question.Hepatitis c and injury have no connection.Hepatitis c is a chronic condition and depending on the type of virus you are infected and what the vral count is determines the treatment options and the prognosis.Hepccan lead to cirrosis of liver and in some cases cancer.Please let us know what injuries have to do with hep c.Discuss with your doctor. ...Read more

See 1 more doctor answer
7

7
I have been having stomach problems . Every day I either have a stomach pain or I'm nauseous or both . Some days it gets really bad . I don't know why?

I have been having stomach problems . Every day I either have a stomach pain or I'm nauseous or both . Some days it gets really bad . I don't know why?

See below: You are young and should try to first decrease intake of any spicy foods and minimize use of ibuprofen/aspirin (if taking). Also, try to take antacids after meals and make sure you are eating healthy and exercising. Stomach pain/nausea can be seen with chemical gastropathy, IBS, reflux, indigestion and other causes. If you want more reassurance, follow-up with a GI doctor or primary care doctor. ...Read more

9

9
On the 3rd of oct. I had taken it 19000 MG of Keppra (levetiracetam) at once. I went to the ER but didn't tell them bout it now I have been having stomach problems.

On the 3rd of oct. I had taken it 19000 MG of Keppra (levetiracetam) at once. I went to the ER but didn't tell them bout it now I have been having stomach problems.

Please let your: primary care physician know about your over-dose and the residual symptoms your are having. If you are having thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) . ...Read more